# SDR 98ZZZX328

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 1174123101
- Condition: Broken
- Location: Cylic
- Part time: 393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET WELDS BROKE.  REMOVED AND REPLACED.
